Alert archive / Michigan / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 53, NWS Gaylord, MI

September 8, 2015Alcona County, Iosco County, Oscoda County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Sep 8, 2015, 4:02 PM EDT for Alcona County, Iosco County, Oscoda County, Michigan. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2015, 4:02 PM EDT (20:02 UTC)
Expired
Sep 8, 2015, 4:17 PM EDT
In force
15 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Alcona County, MI, Iosco County, MI, Oscoda County, MI

The radar

The NCL Michigan radar (KAPX), 98 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 8.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2015-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2015-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

512 
WUUS53 KAPX 082002
SVRAPX
MIC001-069-135-082100-
/O.NEW.KAPX.SV.W.0053.150908T2002Z-150908T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
402 PM EDT TUE SEP 8 2015

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALCONA COUNTY IN NORTHERN MICHIGAN...
  SOUTHEASTERN OSCODA COUNTY IN NORTHERN MICHIGAN...
  NORTHWESTERN IOSCO COUNTY IN NORTHERN MICHIGAN...

* UNTIL 500 PM EDT

* AT 402 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTH
  BRANCH...OR 10 MILES SOUTHWEST OF GLENNIE...MOVING NORTHEAST AT 45
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HARRISVILLE...GLENNIE...SOUTH BRANCH...MIKADO...LINCOLN...
  CURTISVILLE...LOST LAKE WOODS...BLACK RIVER...SPRUCE...HUBBARD
  LAKE...BARTON CITY...NEGWEGON STATE PARK AND MILEN TOWNSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4462 8331 4457 8332 4437 8388 4451 8389
      4451 8405 4452 8406 4486 8349 4486 8333
      4481 8329 4473 8330 4471 8327
TIME...MOT...LOC 2002Z 239DEG 38KT 4449 8389 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MSB
1 follow-up statement
531 
WWUS53 KAPX 082017
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
417 PM EDT TUE SEP 8 2015

MIC001-069-135-082026-
/O.CAN.KAPX.SV.W.0053.000000T0000Z-150908T2100Z/
ALCONA MI-OSCODA MI-IOSCO MI-
417 PM EDT TUE SEP 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR ALCONA...SOUTHEASTERN OSCODA
AND NORTHWESTERN IOSCO COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4462 8331 4457 8332 4437 8388 4451 8389
      4451 8405 4452 8406 4486 8349 4486 8333
      4481 8329 4473 8330 4471 8327
TIME...MOT...LOC 2014Z 239DEG 38KT 4456 8374 

$$

MSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 3:11 PM EDT, 51 minutes earlier.

Area forecast discussion, Sep 8, 3:11 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
311 PM EDT TUE SEP 8 2015

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 311 PM EDT TUE SEP 8 2015

INITIAL WAVE OF WIDESPREAD SHOWERS AND EMBEDDED STORMS HAS PUSHED
INTO THE NRN HALF OF OUR CWA THIS AFTERNOON. MEANWHILE...A FAIRLY
WELL-DEFINED LINE OF THUNDERSTORMS IS MAKING ITS WAY NE INTO OUR SE
CWA...EXTENDING BACK THRU SW LWR MICHIGAN INTO SRN LAKE MICHIGAN.
AIRMASS ALONG AND AHEAD OF THIS LINE HAS SUFFICIENTLY DESTABILIZED
TO GENERATE MORE WIDESPREAD ORGANIZED THUNDERSTORM ACTIVITY.
TEMP/DWPTS AHEAD OF THIS LINE ARE ON THE ORDER OF LOW 80S/LOW 70S
BOOSTING CAPES INTO THE 1500 TO 2000 JOULES RANGE...SO PLENTY OF
JUICE AND DESTABILIZATION TO GO AROUND. A FEW OF THESE STORMS HAVE
BECOME STRONG/BORDERLINE SVR...WITH DAMAGING WINDS BEING THE PRIMARY
THREAT AS WINDS ALONG (WAY ALOFT NEAR THE ANVIL LEVEL) HAVE
STRENGTHENED TO NEAR 80 KTS.

THIS CONVECTIVE LINE WILL SLIDE THRU OUR SE CWA DURING LATE
AFTERNOON. LATEST HRRR...WHICH HAS BEEN HANDLING PRECIP TRENDS QUITE
WELL TODAY...SUGGEST ADDITIONAL CONVECTIVE DEVELOPMENT BEHIND THIS
LINE JUST AHEAD OF THE FRONT ITSELF. SEE NO REASON TO STRAY FROM
CATEGORICAL POPS EVERYWHERE FOR THE BALANCE OF THE AFTERNOON AND
INTO EARLY EVENING WITH THE EXPECTATION OF ADDITIONAL WAVES OF
CONVECTION DEVELOPING AHEAD OF THE FRONT. FROPA ITSELF WILL OCCUR A
COUPLE OF HOURS EITHER WISE OF 00Z THIS EVENING. HOWEVER...APPEARS
STRONG CAA AND LOW LEVEL DRYING IN THE WAKE OF THE FRONT WILL LIKELY
BE DELAYED UNTIL AFTER 06Z...AND ESPECIALLY AFTER 09Z...PER LATEST
NAM20. DOES APPEAR THAT ENOUGH LOW LEVEL MOISTURE WILL REMAIN BEHIND
THE FRONT AND AHEAD OF THE CAA/DRYING TO KEEP CHANCE POPS IN THE
FORECAST INTO THE OVERNIGHT HOURS. ALSO EXPECT AREAS OF FOG WILL
DEVELOP TONIGHT IN THE LINGERING LOW LEVEL MOISTURE AND VERY MOIST
GROUND CONDITIONS FROM TODAY'S RAIN. APPEARS ENOUGH CAA WILL KICK IN
LATER TONIGHT TO DROP OVERNIGHT LOWS INTO THE MID TO UPPER 50S
INLAND TO LOWER 60S NEAR THE LAKESHORES.

&&

.SHORT TERM...(WEDNESDAY THROUGH FRIDAY)
ISSUED AT 311 PM EDT TUE SEP 8 2015

HIGH IMPACT WEATHER POTENTIAL:  MINIMAL.

PATTERN SYNOPSIS/ANTICIPATED EVOLUTION:  BROAD UPPER LEVEL TROUGH
WILL REMAIN PARKED OVER THE N CENTRAL CONUS THROUGH LATE WEEK AS A
COUPLE OF WEAK IMPULSES ROTATE THROUGH BASE OF THE TROUGH. THIS WILL
CAUSE UPPER TROUGH TO STEADILY SHARPEN/DEEPEN AS H8 TEMPS EVENTUALLY
FALL TO THE SINGLE DIGITS BY LATE THURSDAY AND FRIDAY /WHEN H8 TEMPS
FALL TO NEAR +2C/. SO...AFTER A DRY DAY ON WEDNESDAY...THE RISK FOR
SHOWERS WILL RETURN BY THURSDAY AND FRIDAY. IT WILL BE LESS HUMID
THROUGH THE PERIOD...AS HIGHS COOL A BIT EACH DAY.

WEDNESDAY AND WEDNESDAY NIGHT...MODELS ARE IN GOOD AGREEMENT THAT
SURFACE HIGH PRESSURE WILL POKE INTO THE CENTRAL GREAT LAKES REGION
WEDNESDAY IN THE WAKE OF TONIGHT/S COLD FRONTAL PASSAGE. THIS WILL
SUPPORT A CONSIDERABLY DRIER AIR MASS...WITH SURFACE DEW POINTS
PERHAPS AS MUCH AS 20F LOWER THAN TODAY! THIS WILL BE A WELCOME
CHANGE FOR MANY INDEED. ASIDE FROM SOME PATCHY SC AT DAYBREAK...
MODEL SOUNDINGS SUPPORT PLENTY OF SUNSHINE ON WEDNESDAY. BEST CHANCE
FOR ORGANIZED DIURNAL CU APPEARS TO BE ACROSS ERN UPPER /WHERE A
WEST FLOW CONVERGENCE ZONE MAY DEVELOP/. HIGHS WILL RANGE FROM
AROUND 70 /FAR NORTH/ TO THE MID 70S /FAR SOUTH/.

THURSDAY AND THURSDAY NIGHT...UPPER HEIGHTS BEGIN TO FALL ON
THURSDAY AS REASONABLY POTENT SHORT WAVE ROTATES ACROSS UPPER MS
VALLEY AND INTO THE WRN GREAT LAKES. WEAK WAA ON BACK SIDE OF
AFOREMENTIONED SURFACE HIGH...COUPLED WITH SUPPORT FROM APPROACHING
SHORT WAVE AND SURFACE TROUGH...WILL RESULT IN SOME SHOWERS -
PARTICULARLY FROM LATE MORNING THROUGH AFTERNOON OVER WRN AND NRN
AREAS. THUNDER CHANCES DON/T APPEAR HIGH AT THIS TIME. RAIN CHANCES
WILL CONTINUE THURSDAY NIGHT AS WIND SHIFT LINE AND SUPPORTING LARGE
SCALE SUPPORT GRADUALLY TRAVERSES THE FORECAST AREA. THIS WILL USHER
IN COLDER AIR OVERNIGHT.

FRIDAY...MUCH COOLER WEATHER EXPECTED...AS UPPER TROUGH SETS UP
OVERHEAD. WITH COOL NORTHERLY BREEZES...DEEP LAYER TROUGHING...AND
EVEN SOME LAKE CONTRIBUTIONS TO LOW LEVEL MOISTURE...WE WILL LIKELY
SEE MOSTLY CLOUDY SKIES ALONG WITH SOME SPRINKLES AND/OR SCATTERED
LIGHT SHOWERS. VERY FALL-LIKE. HIGHS WILL ONLY REACH THE LOW-MID 60S.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 311 PM EDT TUE SEP 8 2015

KINDA AN INTERESTING
FORECAST HEADING INTO THE WEEKEND...WITH SLOWLY GROWING SUPPORT FOR
STRONG ENERGY DIVING OUT OF CANADA TO CLOSE OFF AND PIVOT ACROSS THE
SOUTHERN GREAT LAKES/NORTHERN OHIO VALLEY. DESPITE THIS GROWING
TREND...STILL APPEARS MAIN WET WEATHER THREAT WILL RESIDE JUST TO
OUR EAST AND SOUTHEAST. GUIDANCE CONSENSUS BLEND APPROACH KEEPS JUST
SOME VERY LOW CHANCE POPS ACROSS OUR FAR EAST THROUGH THE
WEEKEND...AND GIVEN TRENDS...SURE CAN'T ARGUE WITH SUCH. DEFINITELY
A PERIOD TO MONITOR...AS ANY FURTHER WEST/NORTH ADJUSTMENT COULD
RESULT IN A MUCH WETTER FRIDAY THROUGH THE WEEKEND SCENARIO THAN
CURRENTLY ADVERTISED. PATTERN ATTEMPTS TO BECOME MORE PROGRESSIVE
HEADING INTO NEXT WORK WEEK...WITH YET ANOTHER WAVE EXPECTED TO DIVE
INTO THE NORTHERN CONUS...PERHAPS BRINGING US SOME ADDITIONAL RAIN
CHANCES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 100 PM EDT TUE SEP 8 2015

WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO
IMPACT ALL NRN LWR MICHIGAN TAF SITES THIS AFTERNOON AND INTO
EARLY EVENING AS A VIGOROUS WAVE SLIDES THRU THE AREA AHEAD OF AN
APPROACHING COLD FRONT. OVERALL CONDITIONS WILL REMAIN IFR...WITH
SOME BRIEF MOMENTS OF MVFR CONDITIONS. ALL PRECIP SHOULD END BY
AROUND 00Z THIS EVENING. ANY AMOUNT OF CLEARING AFTER THE PRECIP
ENDS WILL VERY TEMPORARY AS AREAS OF FOG AND STRATUS REDEVELOP
LATER THIS EVENING AND OVERNIGHT THANKS TO AMPLE LOW LEVEL
MOISTURE LINGERING BEHIND THE FRONT. CONDITIONS SHOULD RETURN TO
VFR WEDNESDAY MORNING AS MUCH DRIER LOW LEVEL AIR PUSHES INTO THE
REGION AND DIURNAL MIXING LENDS A HAND AS WELL.

&&

.MARINE...
ISSUED AT 311 PM EDT TUE SEP 8 2015

SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO IMPACT OUR
NEARSHORE AREAS INTO TONIGHT...BUT WILL GRADUALLY DIMINISH FROM NW
TO SE IN THE WAKE OF A COLD FRONT SWEEPING THRU THE REGION. WINDS
AND WAVES WILL STAY BELOW SCA CRITERIA THROUGH THURSDAY AS HIGH
PRESSURE GRADUALLY BUILDS INTO THE WRN GREAT LAKES REGION BEHIND THE
COLD FRONT.  AREAS FOG WILL DEVELOP WITHIN THE NEARSHORE AREAS
TONIGHT INTO EARLY MORNING.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...MLR
SHORT TERM...SMITH
LONG TERM...MSB
AVIATION...MLR
MARINE...MLR
Hazardous weather outlook, Sep 8, 3:19 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
319 PM EDT TUE SEP 8 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-091100-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
319 PM EDT TUE SEP 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS REMAIN POSSIBLE INTO THIS EVENING ACROSS THE OUTLOOK
AREA. A FEW THUNDERSTORMS MAY BECOME SEVERE FOR AREAS SOUTHEAST OF A
LINE FROM ALPENA TO HOUGHTON LAKE LATE THIS AFTERNOON. DAMAGING WIND
GUSTS OF 60 MPH OR GREATER WILL BE THE PRIMARY THREAT. TORRENTIAL
RAIN IS ALSO EXPECTED WITHIN ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A RISK FOR WATERSPOUTS ON THE GREAT LAKES FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. RAINFALL REPORTS ARE
ALWAYS ENCOURAGED.

REPORTS MAY BE MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD

FACEBOOK: FACEBOOK.COM/NWSGAYLORD

TWITTER:  TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

In the hours before

Special weather statement, Sep 8, 12:33 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1233 PM EDT TUE SEP 8 2015

MIZ015>028-031>033-081945-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
MANISTEE-WEXFORD-MISSAUKEE-
INCLUDING THE CITIES OF...ST. IGNACE...PETOSKEY...CHEBOYGAN...
ROGERS CITY...CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...
ATLANTA...ALPENA...FRANKFORT...TRAVERSE CITY...KALKASKA...
GRAYLING...MANISTEE...CADILLAC...LAKE CITY
1233 PM EDT TUE SEP 8 2015

...BRIEF PERIODS OF VERY HEAVY RAIN...

A LARGE AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE
TO PIVOT NORTHEAST ACROSS THE AREA THIS AFTERNOON. SOME OF THE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF PERIODS OF VERY
HEAVY RAIN...WITH RAINFALL RATES IN EXCESS OF ONE INCH PER HOUR AT
TIMES. TOTAL RAINFALL AMOUNTS MAY REACH ONE TO TWO INCHES BY THIS
EVENING...ESPECIALLY ACROSS NORTHWEST LOWER MICHIGAN.

MOTORISTS ARE URGED TO USE CAUTION WHEN TRAVELING THIS
AFTERNOON...DRIVE WITH HEADLIGHTS ON...AND BE ON THE LOOKOUT FOR
PONDING ON AREA ROADWAYS. THE HEAVIEST RAINS WILL TAPER OFF FROM
WEST TO EAST LATER THIS AFTERNOON.

MSB
Local storm report, Sep 8, 1:48 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
148 PM EDT TUE SEP 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HEAVY RAIN       CENTRAL LAKE            45.07N 85.26W
09/08/2015  M1.81 INCH       ANTRIM             MI   SPOTTER

            3 HR TOTAL THROUGH 2 PM.

&&

MBOGUTH

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 2:56 PM EDTSevere Thunderstorm WarningAPXGladwin34 min
Sep 8, 3:20 PM EDTSevere Thunderstorm WarningAPXGladwin, Ogemaw, Roscommon55 min
Sep 8, 3:33 PM EDTSevere Thunderstorm WarningAPXArenac57 min
Sep 8, 3:48 PM EDTTornado Warning Tornado observedAPXOgemaw27 min
Sep 8, 4:17 PM EDTSpecial Marine WarningAPX58 min
Sep 8, 5:11 PM EDTSpecial Marine WarningAPX49 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.